

FORUM PROGRAM

Tuesday 24 th November 2020		
10:45 - 11:00	REGISTRATION	
AEST TIME	SESSION 1	
11:00	WELCOME AND ACKNOWLEDGEMENT OF COUNTRY Emily Hatfield Senior Wildlife Biologist Ecosure	
11:10	SUPPORTER WELCOME – VICTORIAN GOVERNMENT Warrick McGrath Department of Environment, Land, Water and Planning	
11:30	KEYNOTE: EXTREME NOMADISM OF FLYING-FOXES POSES KEY CHALLENGES FOR MANAGEMENT AND CONSERVATION Dr Justin Welbergen Western Sydney University	
12:00	QUESTION TIME	
12:10	INTERACTIVE POLL Ecosure	
12:30	COMFORT BREAK – see you in 10 minutes "Robobat – John Downer Productions"	







AEST TIME	SESSION 2
12:40	NEW SOUTH WALES UPDATE Lorraine Oliver Team Leader Community Engagement NSW Department of Planning, Industry and Environment
12:50	QUEENSLAND UPDATE Lindsay Delzoppo Director - Wildlife Northern Operations QLD Department of Environment and Science
1:00	SOUTH AUSTRALIA UPDATE Jason van Weenen Species Ecologist Government of South Australia
1:10	ACT UPDATE Michelle Jeffrey Manager Open Space National Capital Authority
1:20	AUSTRALIAN GOVERNMENT UPDATE Tim McGrath Threatened Species Officer Department of Agriculture, Water and Environment
1:30	QUESTION TIME
1:50	GREY-HEADED FLYING-FOX IN VICTORIA Vural Yazgin DELWP Dr Rodney Van der Ree National Technical Executive - Ecology WSP
2:10	30 YEARS OF FLYING-FOX RESCUE IN VICTORIA Megan Davidson CEO Wildlife Victoria
2:25	YARRA BEND FLYING-FOX CAMP Stephen Brend Grey-headed Flying-fox Project Officer DELWP
2:40	QUESTION TIME
2:55	COMFORT BREAK – see you in 5 minutes "Goth night club"
AEST TIME	SESSION 3
3:00	DAY 1 WRAP UP & LUCKY DOOR PRIZE Ecosure facilitator
3:10 – 4:00	NETWORKING and SPEAKER BOOTH SESSION







Wednesday 25th November 2020

AEST TIME	SESSION 4
11:00	WELCOME AND ACKNOWLEDGEMENT OF COUNTRY Jess Bracks Principal Wildlife Biologist Ecosure
11:05	AUSTRALIAN FLYING-FOXES – HEALTH AND DISEASE UPDATE Keren Cox-Witten Senior Project Officer Wildlife Health Australia
11:20	ABS FLYING-FOX EXPERT GROUP UPDATE Maree Treadwell-Kerr, Jess Bracks and Dr John Martin Co-conveners Australasian Bat Society Flying-fox Expert Group
11:35	FLYING-FOX HABITAT RESTORATION PROGRAM – A CONFLICT REDUCTION APPROACH Sue Ellis Flying-fox Project Officer Local Government New South Wales
11:50	QUESTION TIME
12:05	WHAT MAKES A FLYING-FOX CAMP CONTENTIOUS? Dr Pia Lentini Research Fellow University of Melbourne
12:20	DEVELOPING RESILIENCE IN RESIDENTS – A REFLECTIVE APPROACH TO HUMAN / WILDLIFE CONFLICT Tyron de Kauwe Natural Areas Conservation Officer Sunshine Coast Regional Council
12:35	TWO SIMPLE BUT EFFECTIVE COMMUNICATION STRATEGIES Doug Gimesy Conservation and Wildlife Photojournalist
12:50	QUESTION TIME
1:05	COMFORT BREAK – see you in 10 minutes Flying-fox video
AEST TIME	SESSION 5
1:15	FIGHTING AGAINST EXTINCTION: RECOVERY OF AN ENDANGERED FLYING-FOX IN A CONFLICTED SOCIETY Maree Treadwell-Kerr and Sera Steves Bats and Trees Society of Cairns Inc
1:30	BAT SPA Hugh Pitty Community Coordinator Friends of Glebe Wetlands







1:40	DIET AND RESOURCE AVAILABILITY OF THE LITTLE RED FLYING-FOX Matt Bradford Senior Experimental Scientist CSIRO Land and Water
1:55	QUESTION TIME
2:10	INTERACTIVE POLL Ecosure facilitator
2:20	WORKSHOP – POWER OF IMAGERY Upload your own emotive or inspiring wildlife photo (must be taken by you) Submit with an engaging image title and 25 words or less caption. Guest speaker Doug Gimesy will provide his expert critique and we'll choose the top three images to receive a prize.
2:45	COMFORT BREAK – see you in 10 minutes Eurobodalla flying-fox video
AEST TIME	SESSION 6
2:55	WRAP UP
3:00 – 4:00	NETWORKING and SPEAKER BOOTH SESSION





